# SDR R61A201804070466

- Difficulty date: April 7, 2018
- Submitted: April 7, 2018
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 11,618 hours, 8,063 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FOUND CORROSION AT FR 87-88 LT CENTER BEAM AS MARKED. REMOVED AND REPLACED FR 87-88 LT CENTER BEAM, REF SRM 51-40-08.
